# SDR CA150706012

- Difficulty date: June 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30
- System (JASC): 6710 · Main Rotor Control
- Part: Jam-Nut
- Part number: 206010360005
- Condition: Loose
- Location: M/R Pitch Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ARRIVAL INSPECTION, ONE OF THE MR PITCH CHANGE LINKS WAS FOUND TO HAVE BOTH THE UPPER & LOWER JAM NUTS LOOSE.  THE UPPER NUT HAD THE REQUIRED SAFETY BUT NO TORQUE ON EITHER END OF THE LINK.
